# SDR QXEA200400692

- Difficulty date: September 29, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 7,374 hours, 5,608 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON UPPER HALF OF LEADING EDGE HAS VARIOUS AREAS OF CHAFING FROM APPROXIMATELY WS 282.00 TO WS 353.00.  REPAIRED IAW CRJ SRM 51-21-11 AND SRM 51-12-20.
